| Catalog Number |
51-107140 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.Visual examination of the returned cartons confirmed item and lot label identification.Blisters were opened to evaluate the pouch and pre-tear.These devices had creasing and tearing on the pouches at the pre-tear.No other damage was noted during visual evaluation.Pouch seal widths were measured and were all less than the acceptable 6mm
if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
It was reported that damaged sterile packaging was identified during inspection of circulated stock items.No patient involvement.No additional information available for the reported event.